# SDR SWIA202512220715

- Difficulty date: July 15, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS A DENT LOCATED AT APPROXIMATELY RS69.00 .25" FROM RIB 4. COMPLIED WITH TEMP REPAIR PER REO 601R-55-41-290 DATED 2024-06-05. TEMORARY DISPOSITION FOR DENT TO RH SKIN OF RUDDER BETWEEN RS66.758 AND RS 72.788 DUE TO HAIL.  IS VALID FOR 3275 FLIGHT HOURS, PART NUMBER:   - , SERIAL NUMBER: 7764, POSITION:   (C-CHECK RO 12/19/2025)COMPLIED WITH REO 601R-55-41-311 DATED: (2025-10-06) REV: (-)  REPAIR FOR DENT TO RUDDER RHS SKIN BETWEEN RS60.728-RS72.788. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337. VISUALLY VERIFIED THAT THE RUDDER P/N:  601R22014-1 S/N: 7766 FOR TRACKING PURPOSES.
